MAUDE Adverse Event Report: ORBUSNEICH MEDICAL (SHENZHEN) CO., LTD JADE 18 OTW PTA BALLOON DILATATION CATHETER; Catheter, angioplasty, peripheral, transluminal

ORBUSNEICH MEDICAL (SHENZHEN) CO., LTD JADE 18 OTW PTA BALLOON DILATATION CATHETER; Catheter, angioplasty, peripheral, transluminal
Catalog Number 597004022
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 02/10/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during procedure, a jade balloon ruptured and got trapped in-vivo resulting in surgical cutdown for removal of the balloon.Additional information was received on 2026/2/13: 1.Did the balloon become fully detached or was it damaged intact? part of the balloon became detached as well as the balloon marker.The other half of the balloon was removed from the body 2.Was there any balloon fragments left in-vivo or was it completely removed? it was completely removed with surgery.3.Anatomical information? (vessel / location / tortuosity / calcification / stenosis % / etc.) proximal sfa, heavy calcification, 90-95% stenosis.4.Was there a delay in the procedure that resulted in patient harm? if yes, what was the harm? no 5.Will the facility release any images or films of the incident for review by the engineers? no 6.What is the status of the patient? stable upon completion of the procedure.

Brand Name
JADE 18 OTW PTA BALLOON DILATATION CATHETER
Common Device Name
Catheter, angioplasty, peripheral, transluminal
Manufacturer (Section D)
ORBUSNEICH MEDICAL (SHENZHEN) CO., LTD
no.1 jinkui road
futian free trade zone
shenzhen, guangdong 51803 8
CH  518038
Manufacturer (Section G)
YLI@ORBUSNEICH.COM
no.1 jinkui road
futian free trade zone
shenzhen, guangdong 51803 8
CH   518038
Manufacturer Contact
yuki li
no.1 jinkui road
futian free trade zone
shenzhen, guangdong 51803-8
CH   518038
MDR Report Key24565781
Report Number3003775186-2026-00082
Device Sequence Number8569208
Product Code LIT
UDI-Device Identifier06934955903991
UDI-Public(01)06934955903991(11)250214(17)270214(10)5902122501
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K202231
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number597004022
Device Lot Number5902122501
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2026
Initial Report FDA Received Date03/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown